The Finite-Dimensional Moser Type Reduction of Modified Boussinesq and Super-Korteweg-de Vries Hamiltonian Systems via the Gradient-Holonomic Algorithm and Dual Moment Maps. Part I

A. K. Prykarpatsky, O. E. Hentosh, D. L. Blackmore

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

The Moser type reductions of modified Boussinessq and super-Korteweg-de Vries equations upon the finite-dimensional invariant subspaces of solutions are considered. For the Hamiltonian and Liouville integrable finite-dimensional dynamical systems concerned with the invariant subspaces, the Lax representations via the dual moment maps into some deformed loop algebras and the finite hierarchies of conservation laws are obtained. A supergeneralization of the Neumann dynamical system is presented.

Original languageEnglish (US)
Pages (from-to)455-469
Number of pages15
JournalJournal of Nonlinear Mathematical Physics
Volume4
Issue number3-4
DOIs
StatePublished - 1997

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'The Finite-Dimensional Moser Type Reduction of Modified Boussinesq and Super-Korteweg-de Vries Hamiltonian Systems via the Gradient-Holonomic Algorithm and Dual Moment Maps. Part I'. Together they form a unique fingerprint.

Cite this